I have a family member that has pcos and she said that everytime one is going to pop(sorry dont know the medical term) she gets really bad pain in her pelvic area does it last a long time? or is it something that only last a day or so and then stops?
Hello I got PCOS Syndrome an Hirtusim put together it cause a lot of problems I have a lot of unwanted excess hair all over body just like others. I have tried Saw Palmetto an it didnt really do to much. I am looking to see if anyone knows of any pills or herbs to take to eliminate hair on stomach an arms an breasts an hands? I have had this for long time sice age 9 now 28 . I dont really have an urv e to be imtimate either. I also once in a while have cysts on Ovaries at end of month so it causes very bad cramping an pain an rolled in a ball. Does anyone have any other suggestions. I also tried Vitex it is another herb from gnc an it didnt do anything for PCOS. I need tp get rid of hair on stomach an breast an armsbthen I be more confident in myself. I have had these issues always getting teased in school an .so forth all mu life due to excess hair even on my butox
Mu email Snshn9984 atATTdotNET
I have the exact same issue as you do. I have had excessive hair growth since I was about 8 years old. I was diagnosed with PCOS at 18 and was prescribed Spirinolactone for the excessive hair growth. I took it for many years and never saw a difference. I am now 36 years old and have not found one single thing to help with it. I just shave my entire body. Sorry, wish I had something else to share :(
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.